Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :7 Issue : 1 1980      Add To Cart                                                                    Download

On eigen-forms on the 2-sphere

Auther : ALOIS SVEC

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

We prove that, on the unit 2-sphere, the only eigen-value of the Laplacian on 1-forms less than 4 is equal to 2. The corresponding eigen-forms are described completely.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55208

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law